Proceedings of the Japan Academy

On strongly regular rings

Katsuo Chiba and Hisao Tominaga

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 49, Number 6 (1973), 435-437.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519300

Digital Object Identifier
doi:10.3792/pja/1195519300

Mathematical Reviews number (MathSciNet)
MR0327819

Zentralblatt MATH identifier
0298.16013

Subjects
Primary: 16A30

Citation

Chiba, Katsuo; Tominaga, Hisao. On strongly regular rings. Proc. Japan Acad. 49 (1973), no. 6, 435--437. doi:10.3792/pja/1195519300. https://projecteuclid.org/euclid.pja/1195519300


Export citation

References

  • [1] V. A. Andrunakivic and Ju. M. Rjabuhin: Rings without nilpotent elements and completely simple ideals. Dokl. Akad. Nauk SSSR, 189, 9-11 (1968) : Soviet Math. Dokl., 9, 565-567 (1968).
  • [2] A. G. Athanassiadia: A note on V-rings. Bull. Greek Math. Soc. (N. S.), 2, 91-95 (1971).
  • [3] G. Ehrlich: Unit-regular rings. Portugariae Mathematica, 27, 209-212 (1968).
  • [4] W. Krull: Ideal Theorie in Ringen ohne Endlichkeitsbedingung. Math. Ann., 101, 729-744 (1929).
  • [5] S. Lajos and F. Szasz: Characterizations of strongly regular rings. Proc. Japan Acad., 46, 38-40 (1970).
  • [6] H. Lai: A remark on rings with primary ideals as maximal ideals. Math. Scand., 29, 72 (1971).
  • [7] E. T. Wong: Regular rings and integral extension of a regular ring. Proc. Amer. Math. Soc, 33, 313-315 (1972).

See also

  • Part II: Katsuo Chiba, Hisao Tominaga. On strongly regular rings, II. Proc. Japan Acad., Volume 50, Number 7 (1974), 444--445.